Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 209, NWS Louisville, KY

May 27, 20174 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 27, 2017, 5:36 PM CDT for 4 counties in Kentucky. It was in force for 24 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2017, 5:36 PM CDT (22:36 UTC)
Expired
May 27, 2017, 6:00 PM CDT
In force
24 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Breckinridge County, KY, Grayson County, KY, Hardin County, KY, Larue County, KY

The radar

The Louisville radar (KLVX), 25 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 5:42 PM CDTHAIL 0.5Dyer, KY
May 27, 6:02 PM CDTHAIL 0.5Elizabethtown, KY
May 27, 6:10 PM CDTHAIL 0.882 N Glendale, KYMULTIPLE REPORTS WITH PICTURES OF PENNY TO NICKEL SIZE HAIL IN HARDIN COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 1:36 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.6 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 825 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
825 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

082 
WUUS53 KLMK 272236 RRA
SVRLMK
KYC027-085-093-123-272300-
/O.NEW.KLMK.SV.W.0209.170527T2236Z-170527T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
636 PM EDT SAT MAY 27 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Northwestern Larue County in central Kentucky...
  Northeastern Grayson County in central Kentucky...
  Hardin County in central Kentucky...
  Southeastern Breckinridge County in central Kentucky...

* Until 700 PM EDT/600 PM CDT/

* At 636 PM EDT/536 PM CDT/, severe thunderstorms were located along
  a line extending from 6 miles north of Elizabethtown to 14 miles
  northeast of Leitchfield, moving southeast at 25 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Elizabethtown, Radcliff, Vine Grove, Clarkson, Dyer, Saint Paul,
  Eastview, Buras, Solway and Big Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3781 8616 3780 8614 3782 8601 3786 8598
      3790 8585 3786 8582 3786 8580 3781 8574
      3779 8574 3779 8573 3778 8574 3775 8568
      3773 8569 3772 8565 3769 8563 3770 8561
      3769 8559 3766 8560 3744 8618 3774 8637
TIME...MOT...LOC 2236Z 321DEG 22KT 3779 8585 3767 8618 

HAIL...1.75IN
WIND...60MPH
 
$$

EBW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:31 PM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, May 27, 2:31 PM CDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
331 PM EDT Sat May 27 2017

.Short Term...(This evening through Sunday night)
Issued at 323 PM EDT Sat May 27 2017

...Severe Weather Chances Continue Through Sunday...

For the remainder of the afternoon into the evening hours a Severe
Thunderstorm Watch is in effect. The capping from this morning has
eroded and the region has become rather unstable with 3000+ J/kg of
SBCAPE across central KY and just a bit less across southern IN.
DCAPE values are highest across north central KY and southern IN
while shear is highest across south central KY. Storms are expected
to continue to develop in this environment through the afternoon and
into the evening. Damaging winds and large hail will be the main
threats this afternoon. Lightning could also be a concern for anyone
participating in outdoor activities as well as very heavy rainfall.

The scattered storms from this afternoon and evening should diminish
and push off to the east this evening. The attention then turns to
the overnight hours and the MCS that will be moving out of MO. The
models are still struggling with the evolution and eventual path of
this system as well as how strong it will be by the time it nears
the forecast area. The area most likely to see damaging winds looks
to be southwest central KY. The storms should begin to move into the
forecast area around midnight or just after and push eastward
through the overnight hours. They will begin to weaken as they move
in, and become more scattered in nature, particularly across north
central KY and southern IN. The main threat overnight will be
damaging wind gusts. However, heavy rain could also lead to some
localized instances of flooding as well, so will keep the Flash
Flood Watch going.

Storms will be moving out during the morning hours on Sunday. There
should then be a relative lull in the precipitation through the
afternoon in the wake of the overnight system. The severe potential
for late Sunday afternoon/evening is somewhat dependent on how the
atmosphere recovers. Models do show moderate instability developing
again during the afternoon. Most of the mesoscale models show storms
developing again late afternoon into the evening hours across
southern IN as a cold front moves in. These storms do have the
potential to become strong to severe if the instability does develop
with strong winds and hail possible. However, this is somewhat
conditional. These storms should move through during the evening
into the early overnight hours. We will then dry out towards dawn on
Monday.

&&

.Long Term...(Monday through Saturday)
Issued at 330 PM EDT Sat May 27 2017

Memorial Day will be dry with clouds clearing out during the day.
Temperatures will top out in the upper 70s to lower 80s. A frontal
boundary will work into the region Monday evening. A few models try
to develop some showers along this boundary, but they look to dry up
as they move into southern IN, so have kept the forecast dry for now.

A trough will set up across the eastern CONUS and remain in place
through much of the week. In addition, there will be a quasi-
stationary frontal boundary that may be in the vicinity as well.
Weak disturbances rotating through the upper level flow will bring
off and on chances for showers and storms through the week. However,
it will certainly not be a washout all week. High temps through the
week will be in the upper 70s to lower 80s with lows in the upper
50s to lower 60s.

&&

.Aviation (18Z TAF Update)...
Issued at 1250 PM EDT Sat May 27 2017

Forecast confidence is fairly low as the hi-res models are starting
to lose their handle on what will happen. Main challenges are
convective potential this afternoon, and then the impact of the MCS
likely to affect at least some part of Kentucky late tonight.

MVFR stratus deck that has taken SDF and LEX in and out of fuel-
alternate this morning is finally dissipating. Initialization looks
like a last-minute call but may be able to start off VFR, but any
cloud deck will be between 2000-3000 feet.

For this afternoon, the air mass is quite moist and unstable, with
quite a few boundaries left behind by convection that passed well to
our north last night. Most model runs show scattered storms popping
up after 19-20Z, and that seems reasonable but we will limit the
VCTS mention to SDF and LEX, where the strong mid-level cap is
likely to erode first. Look for any storms that develop to dissipate
around sunset, as wind fields appear too weak to provide much
organization.

The evening looks mainly dry, but the much-anticipated, outflow-
dominated MCS will roll quickly across the area after midnight.
Given the expected structure of this system, will hit winds hard,
with 30-40 kt gusts at times. Still some question as to the track,
and will only carry a TEMPO at BWG, which seems most likely to be
impacted. With the lower confidence at SDF and LEX, will only carry
a PROB30, and not hit the winds quite as hard.

Low ceilings will linger into the morning behind the convective
complex, but the best chance of continued precip and lower ceilings
will be at BWG as the heavier convection could train across
Tennessee on Sunday morning. Will carry fuel-alternate ceilings and
mention VCSH. Afternoon convection along the synoptic cold front
should be late enough to be beyond the scope of BWG and LEX TAFs,
but will mention VCTS/CB at SDF late in the day.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...Flash Flood Watch through Sunday evening for KYZ027>030-034>036-
     038>042-045>049-053>057-061>067-070>078-081-082.

&&

Short Term...EER
Long Term...EER
Aviation.......RAS
Hazardous weather outlook, May 27, 1:55 PM CDT, 3 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
255 PM EDT Sat May 27 2017

KYZ027>030-034>036-038>042-045>049-053>057-061>067-070>078-081-082-
281900-
Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Scott-Spencer-
Anderson-Woodford-Fayette-Bourbon-Nelson-Washington-Mercer-Jessamine-
Clark-Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-
Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-
Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Leitchfield, Elizabethtown, Shepherdsville,
Louisville, Shelbyville, Frankfort, Georgetown, Taylorsville,
Lawrenceburg, Versailles, Lexington, Paris, Bardstown, Springfield,
Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon,
Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
255 PM EDT Sat May 27 2017 /155 PM CDT Sat May 27 2017/

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 10 PM EDT /9 PM
CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms will continue this afternoon. Some storms may
be strong to severe with damaging winds, large hail, and very heavy
rainfall. In addition, numerous lightning strikes may lead to
dangerous conditions for those participating in outdoor activities.

Widespread showers and thunderstorms are expected to move into
central Kentucky after midnight. Damaging winds, lightning, and
heavy rainfall will be the main threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered thunderstorms are forecast again Sunday evening as a cold
front crosses the area. The strongest storms could produce damaging
wind gusts and hail. Areas that receive multiple rounds of rainfall
could see more hydro concerns.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report wind damage, hail, and instances of
flooding to the National Weather Service through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ023>026-031>033-037-043-281900-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Oldham-Trimble-Henry-
Nicholas-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, La Grange, Bedford,
Milton, New Castle, Cynthiana, and Carlisle
255 PM EDT Sat May 27 2017 /155 PM CDT Sat May 27 2017/

...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 10 PM EDT /9 PM
CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms will continue this afternoon. Some storms may
be strong to severe with damaging winds, large hail, and very heavy
rainfall. In addition, numerous lightning strikes may lead to
dangerous conditions for those participating in outdoor activities.

Another round of showers and thunderstorms are expected to move into
the area after midnight. Damaging winds, lightning, and brief heavy
rainfall will be the main threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered thunderstorms are forecast again Sunday evening as a cold
front crosses the area. The strongest storms could produce damaging
wind gusts and hail.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report wind damage, hail, and instances of
flooding to the National Weather Service through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EER

In the hours before

Local storm report, May 27, 4:45 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
545 PM EDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             VERSAILLES              38.06N 84.73W
05/27/2017  M0.50 INCH       WOODFORD           KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, May 27, 4:50 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
550 PM EDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             LEXINGTON               38.05N 84.46W
05/27/2017  M0.50 INCH       FAYETTE            KY   BROADCAST MEDIA

&&

SZAPPANOS
Special weather statement, May 27, 5:10 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Louisville KY
610 PM EDT SAT MAY 27 2017

INZ089-KYZ024-025-272245-
Perry-Meade-Breckinridge-
610 PM EDT SAT MAY 27 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PERRY...NORTHWESTERN
MEADE AND NORTH CENTRAL BRECKINRIDGE COUNTIES...

At 610 PM EDT/510 PM CDT/, a strong thunderstorm was located 11 miles
northeast of Tell City, moving east at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Mount Pleasant, Leopold, Alton, Roberta, Ranger, Mystic, Terry,
Gerald, Rome and Mooleyville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3816 8673 3814 8646 3812 8646 3813 8645
      3813 8643 3812 8641 3811 8640 3813 8638
      3813 8636 3788 8642 3800 8676
TIME...MOT...LOC 2210Z 284DEG 17KT 3805 8661

EBW
Special weather statement, May 27, 5:13 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Louisville KY
513 PM CDT SAT MAY 27 2017

INZ083-089-272245-
Perry-Dubois-
513 PM CDT SAT MAY 27 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN DUBOIS AND NORTHWESTERN
PERRY COUNTIES...

At 513 PM CDT, a strong thunderstorm was located near Dale, moving
east at 20 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Huntingburg, Ferdinand, Holland, Birdseye, Saint Marks, Millersport,
Bretzville, Mentor, Duff and Adyeville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3837 8707 3833 8668 3830 8668 3807 8674
      3808 8678 3810 8677 3812 8681 3812 8680
      3815 8681 3816 8680 3818 8680 3818 8679
      3821 8679 3820 8707
TIME...MOT...LOC 2213Z 284DEG 19KT 3827 8701

EBW
Special weather statement, May 27, 5:20 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Louisville KY
620 PM EDT SAT MAY 27 2017

KYZ024-025-028-272245-
Meade-Hardin-Breckinridge-
620 PM EDT SAT MAY 27 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MEADE...WEST
CENTRAL HARDIN AND EAST CENTRAL BRECKINRIDGE COUNTIES...

At 620 PM EDT/520 PM CDT/, a strong thunderstorm was located 15 miles
east of Hardinsburg, moving east at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Vine Grove, Dyer, Four Corners, High Plains, Vertrees, High Plains
Corner, Corners, Flaherty and Big Spring.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3770 8623 3780 8625 3785 8600 3768 8598
TIME...MOT...LOC 2220Z 264DEG 18KT 3776 8617

EBW
Local storm report, May 27, 5:33 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
633 PM EDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             ROCKPORT                37.34N 86.99W
05/27/2017  M0.50 INCH       OHIO               KY   TRAINED SPOTTER

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 3:02 AM CDTFlash Flood WatchLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 34 more23 hr
May 27, 9:56 AM CDTSpecial Weather StatementLMKEdmonson34 min
May 27, 1:00 PM CDTSpecial Weather StatementLMKEdmonson, Grayson30 min
May 27, 1:16 PM CDTSpecial Weather StatementLMKHart44 min
May 27, 1:25 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Metcalfe35 min
May 27, 1:33 PM CDTSpecial Weather StatementLMKEdmonson12 min
May 27, 1:37 PM CDTSpecial Weather StatementLMKTaylor38 min
May 27, 1:46 PM CDTSpecial Weather StatementLMKJefferson44 min
May 27, 1:47 PM CDTSevere Thunderstorm WarningLMKGreen, Taylor28 min
May 27, 2:02 PM CDTSpecial Weather StatementLMKMarion43 min
May 27, 2:03 PM CDTSpecial Weather StatementLMKRussell27 min
May 27, 2:15 PM CDTSpecial Weather StatementLMKTaylor30 min
May 27, 2:27 PM CDTSpecial Weather StatementLMKShelby33 min
May 27, 2:32 PM CDTSpecial Weather StatementLMKBoyle43 min
May 27, 2:37 PM CDTSpecial Weather StatementLMKCasey, Lincoln38 min
May 27, 2:46 PM CDTSpecial Weather StatementLMKCasey29 min
May 27, 3:00 PM CDTSpecial Weather StatementLMKJessamine, Mercer30 min
May 27, 3:04 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln26 min
May 27, 3:07 PM CDTSpecial Weather StatementLMKMadison23 min
May 27, 3:12 PM CDTSpecial Weather StatementLMKCasey, Lincoln33 min
May 27, 3:14 PM CDTSevere Thunderstorm WarningLMKMadison16 min
May 27, 3:33 PM CDTSpecial Weather StatementLMKNelson, Washington27 min
May 27, 3:37 PM CDTSpecial Weather StatementLMKClark, Madison23 min
May 27, 4:16 PM CDTSpecial Weather StatementLMKWoodford29 min
May 27, 4:16 PM CDTSevere Thunderstorm WarningLMKMeade29 min
May 27, 4:27 PM CDTSpecial Weather StatementLMKHardin, Larue33 min
May 27, 4:36 PM CDTSpecial Weather StatementLMKFayette24 min
May 27, 4:41 PM CDTAreal Flood AdvisoryLMKBreckinridge, Meade3 hr
May 27, 4:43 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hardin, Jefferson, Meade32 min
May 27, 4:49 PM CDTSevere Thunderstorm WarningLMKGreen, Taylor26 min
May 27, 5:20 PM CDTSpecial Weather StatementLMKHardin25 min
May 27, 5:36 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Marion, Taylor24 min
May 27, 5:39 PM CDTSpecial Weather StatementLMKMetcalfe36 min
May 27, 5:59 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Larue31 min
May 27, 6:05 PM CDTSevere Thunderstorm WarningLMKCumberland, Monroe25 min
May 27, 6:07 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Hancock, Ohio38 min
May 27, 6:10 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Taylor35 min
May 27, 6:16 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Hart, Taylor29 min
May 27, 6:18 PM CDTSevere Thunderstorm WarningLMKEdmonson, Grayson, Hardin, Hart, Larue27 min
May 27, 6:26 PM CDTFlash Flood Warning EmergencyLMKCasey, Taylor4 hr
May 27, 6:29 PM CDTSevere Thunderstorm WarningLMKLogan16 min
May 27, 6:32 PM CDTSpecial Weather StatementLMKClinton, Cumberland, Monroe28 min
May 27, 6:35 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio25 min
May 27, 6:40 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell35 min
May 27, 6:44 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Lincoln31 min
May 27, 6:44 PM CDTSevere Thunderstorm WarningLMKLogan, Simpson31 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.